MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH CIOS ALPHA; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH CIOS ALPHA; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 11105200
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 08/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that an incident occurred with the cios alpha system.The user received an electric shock while removing the x.10 connector.The operator complained of pain in his forearm and was examined in the er.The operator did not suffer any injuries and was found to be in good health.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in switzerland.
 
Additional Manufacturer Narrative
H10: siemens completed the investigation of the reported event.The investigation was performed based on expert discussions (considering complaint description, customer service reports, system history, and cc-part analysis).The operator reported an electric shock when removing the trolley chasis (tc) cable.Although the system was switched off, the system was still connected to the mains power supply.The customer was immediately checked.The operator is in good health after the incident.Customer service engineer (cse) was onsite and could not reproduce the incident.However, investigations showed that the tc cable was worn out.The mains cable was also damaged.Nevertheless, none of these issues can contribute to an electric shock from a technical point of view.A possible electric shock from the pins of the site where the tc cable is connected has been considered in the past.Multiple safety measures were implemented, and no issues were reported since until this occurrence.Therefore, it remains unclear how an electric shock could happen.As reproduction of the issue is not possible and no other incident was known, a possibility that this issue was caused by an electrical discharge cannot be excluded.The tc and mains cables were exchanged by the cse.The occurrence rate of the identified cause has been checked and no error accumulation has been identified.The occurrence rate is below the defined threshold.No corrective action is necessary.The incident was not classified as an adverse event after detailed investigation, because neither serious injury, death nor an unexpected or prolonged hospitalization of the patient or any other person occurred or could be expected, even if the incident recurs.Internal id# (b)(4).

Brand Name
CIOS ALPHA
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15412481
Report Number3004977335-2022-42963
Device Sequence Number12172383
Product Code OWB
UDI-Device Identifier04056869153490
UDI-Public04056869153490
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11105200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown